zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A homotopy perturbation algorithm to solve a system of Fredholm-Volterra type integral equations. (English) Zbl 1145.45304
Summary: In this paper, an application of He’s homotopy perturbation (HPM) method is applied to solve the system of Fredholm and Volterra type integral equations, the results revealing that the HPM is very effective and simple.

45L05Theoretical approximation of solutions of integral equations
65R20Integral equations (numerical methods)
Full Text: DOI
[1] He, J. H.: Homotopy perturbation technique, Comput. methods appl. Mech. engrg. 178, No. 3--4, 257-262 (1999) · Zbl 0956.70017
[2] He, J. H.: A coupling method of homotopy technique and perturbation technique for nonlinear problems, Internat. J. Non-linear mech. 35, No. 1, 37-43 (2000) · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[3] He, J. H.: Homotopy perturbation method: A new nonlinear analytical technique, Appl. math. Comput. 135, 73-79 (2003) · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[4] He, J. H.: Comparison of homotopy perturbation method and homotopy analysis method, Appl. math. Comput. 156, 527-539 (2004) · Zbl 1062.65074 · doi:10.1016/j.amc.2003.08.008
[5] He, J. H.: Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos solitons fractals 19, No. 4, 847-851 (2005) · Zbl 1135.35303 · doi:10.1016/S0960-0779(03)00265-0
[6] Liu, H. M.: Variational approach to nonlinear electrochemical system, Chaos solitons fractals 23, No. 2, 573-576 (2005) · Zbl 1135.76597
[7] He, J. H.: Variational iteration method: A kind of nonlinear analytical technique: some examples, Internat. J. Non-linear mech. 34, No. 4, 699-708 (1999) · Zbl 05137891
[8] He, J. H.: Application of homotopy perturbation method to nonlinear wave equations, Chaos solitons fractals 26, 695-700 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[9] He, J. H.: Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern phys. 20, 1141-1199 (2006) · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[10] He, J. H.: A review on some new recently developed nonlinear analytical techniques, Int. J. Nonlinear sci. Numer. simul. 1, No. 1, 51-70 (2000) · Zbl 0966.65056 · doi:10.1515/IJNSNS.2000.1.1.51
[11] Abbasbandy, S.: Numerical solutions of the integral equations: homotopy perturbation method and Adomian’s decomposition method, Appl. math. Comput. 173, No. 2--3, 493-500 (2006) · Zbl 1090.65143 · doi:10.1016/j.amc.2005.04.077
[12] Abbasbandy, S.: Application of he’s homotopy perturbation method to functional integral equations, Chaos solitons fractals 31, No. 5, 1243-1247 (2007) · Zbl 1139.65085 · doi:10.1016/j.chaos.2005.10.069
[13] Abbasbandy, S.: Application of he’s homotopy perturbation method for Laplace transform, Chaos solitons fractals 30, 1206-1212 (2006) · Zbl 1142.65417 · doi:10.1016/j.chaos.2005.08.178
[14] Ghasemi, M.; Kajani, M. Tavassoli; Babolian, E.: Numerical solutions of the nonlinear integro-differential equations: wavelet--Galerkin method and homotopy perturbation method, Appl. math. Comput. 188, 450-455 (2007) · Zbl 1114.65368 · doi:10.1016/j.amc.2006.10.001
[15] Ghasemi, M.; Kajani, M. Tavassoli; Babolian, E.: Numerical solutions of the nonlinear Volterra--Fredholm integral equations by using homotopy perturbation method, Appl. math. Comput. 188, 446-449 (2007) · Zbl 1114.65367 · doi:10.1016/j.amc.2006.10.015
[16] Ghasemi, M.; Kajani, M. Tavassoli; Babolian, E.: Application of he’s homotopy perturbation method to nonlinear integro-differential equations, Appl. math. Comput. 188, 538-548 (2007) · Zbl 1118.65394 · doi:10.1016/j.amc.2006.10.016
[17] He, J. H.: The homotopy perturbation method for nonlinear oscillators with discontinuities, Appl. math. Comput. 151, 287-292 (2004) · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[18] Delves, L. M.; Mohamed, J. L.: Computational methods for integral equations, (1985) · Zbl 0592.65093
[19] Nayfeh, A. H.: Introduction to perturbation technique, (1981) · Zbl 0449.34001
[20] Liao, S. J.: An approximate solution technique not depending on small parameter: A special example, Internat. J. Non-linear mech. 30, No. 3, 371-380 (1995) · Zbl 0837.76073 · doi:10.1016/0020-7462(94)00054-E
[21] Babolian, E.; Biazar, J.; Vahidi, A. R.: The decomposition method applied to systems of Fredholm integral equations of the second kind, Appl. math. Comput. 148, 443-452 (2004) · Zbl 1042.65104 · doi:10.1016/S0096-3003(02)00859-7
[22] Biazar, J.; Babolian, E.; Islam, R.: Solution of a system of Volterra integral equations of the first kind by Adomian method, Appl. math. Comput. 139, 249-258 (2003) · Zbl 1027.65180 · doi:10.1016/S0096-3003(02)00173-X
[23] Maleknejad, K.; Shahrezaee, M.: Using Runge--Kutta method for numerical solution of the system of Volterra integral equation, Appl. math. Comput. 149, 399-410 (2004) · Zbl 1038.65148 · doi:10.1016/S0096-3003(03)00148-6